# SDR SWAA990457

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 087SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 65C19696
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EXTERIOR ESCAPE SLIDE CAUTION PLACARD AT FWD ENTRY DOOR DETERIORATED.  REMOVED AND REPLACED PLACARD PER MM.
